Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

Because of a whitening soap

Hi. I am using a whitening soap (kojic). The process is I am rubbing the soap to my body then I am waiting for at least five minutes for the soap to stay in my body. Because I thought that the longer the soap is staying at your body, it will make my skin Whitier. But unfortunately my armpit darken. And I think it was a burn. Because when I was bathing I felt a hot and burning feeling. Now my armpit is dark. And I am not confident to myself. How can I get rid of it? Somebody please answer..
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions